# SDR AWXA200601306

- Difficulty date: July 25, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 16,697 hours, 6,402 cycles
- Engine: Iae V2527A5
- Engine time: 16,091 hours, 6,137 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Part number: 2607MKE2
- Part serial: 1415
- Condition: Surges
- Location: Engine
- Part time: 16,085 hours, 6,134 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

AT 900' AGL, NR 1 ENG "BANG" ACCOMPANIED BY ECAM "COMPRESSOR" & "ENG STALL" WITHIN 5 SECS.  SHUT DOWN NR 1 ENG IAW FCOM & DECLARED EMERG.  A/C RETURNED.  MX EXAMINED INLET, EXHAUST, BLEED VALVES & FOUND NO DAMAGE.  BORESCOPE OF HIGH PRESS COMPRESSURE 3 & 6 PERFORMED IAW AMM 72-00-00-700-016.  NO DEFECTS NOTED.  PERFORMED A POWER RUN IAW F5M71312.  ENG RUN WAS SUCCESSFUL.  CRITICAL ALERT FOLLOW-UP ISSUED TO PERFORM FOLLOWING, ACCOMP BORESCOPE NR 1 ENG.  ACCOMP VSV LUBE INSPECT & RECORD PRE & POST LUBE TQ VALUES.  ACCOMP A GVI OF ALL VSV LINKAGE.  REPLACE VSV ACT.  ACCOMP INSPECT OF PB SENSE LINE.  R/R EEC.  PERFORM TEST OF ALL 4 BLEED VALVES.  CHECK IP CHK VLV.  MX REPLACED NR 1 ENG VSV ACT & NR 1 EEC.
